Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Forster

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Forster

  • Rank
    New Member
  1. I see. I'll do that. Thanks for the research effort, advice, and the good luck.
  2. I'm using the regimen to clear up my acne and it's worked great. The only problem is that my face has been getting really red with the On-The-Spot treatment. I could stop using it and go to something else, but my face has always gotten really red before that so I went to the dermotologist and she gave me metrogel 1% for the treatment of Rosacea or however you spell it. Should I just cleanse my face and use the metrogel...or do the regimen and use metrogel...requiring me to rub even more stuff
  3. I've been on accutane...twice before this started. My face still looks like a warzone although it is clearing up nicely after 3 days of the regimen, and I can't be on accutane because the Army won't allow it.
  4. I get that too, and I'm not even that oily at all. I'll finish the regimen with moisturizer then I'll go outside and sweat plus the moisturizer makes my face look like the outside of a glass cup of ice water...
  5. I have a really nasty circular area on the back of my head that has broke out pretty bad and I feel like I can't do anything about it. I'm not even sure if it's acne. I think it's boils...since I picked a smaller one and it had a hair on it. I didn't even think it was that bad until I shortened my hair to prepare for my military class at school and I could really feel it and see it when I used two mirrors. It looks awful. And tonight I randomly felt the back of my head and I can feel a huge one.
  6. I did use a lot the first day, and I lightened up on both the BP and moisturizer today. I'm not allergict to the BP, I've used it before. I've always had the burning whenever I use anything on that area of my face and it goes away. I'm more worried about getting rid of the redness. It's as red as a Coca-Cola can in a perfect circle all around my face, but I know I've been very gentle, so I don't know what the deal is. I might go see a dermotoligist. Thanks for the quick reply! :dance:
  7. I decided to try out the regimen on my light acne. I'm using Cetaphil (sp?) cleanser and moisturizer and the on-the-spot acne treatment. It's day two and there is a pretty bad burning sensation like a sun burn would feel on my upper cheeks just below my eyes. What's up with that? Also, my face tends to be really red for some reason? (This is before the regimen, even when I wasn't doing anything to my face at all.) I am really gentle and I do everything that the video format told me to. It can
×